# SDR ASAA2018031123830

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 39,626 hours, 11,979 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensing Element
- Part number: 1016755
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW OVER HEAT LIGHT ILLUMINATED, WILL NOT RESET. GROUNDED - YES. SWITCHED R1 SENSOR TO ALTERNATE IAW FIM 30-41 TASK 812. ACCOMPLISHED BITE CK OF WHCU IAW FIM 30-41 TASK 801. OPS CHECK OKAY.
